MathSciNet Relay Station
MathSciNet bibliographic data
MR1801351 53A05 (58K30)
Garcia, Ronaldo; Gutierrez, C. Ovaloids of ${\bf R}^3$ and their umbilics: a differential equation approach. Special issue in celebration of Jack K. Hale's 70th birthday, Part 1 (Atlanta, GA/Lisbon, 1998). J. Differential Equations 168 (2000), no. 1, 200–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement